# SDR SWIA972508

- Difficulty date: April 13, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 6,977 hours, 10,360 cycles
- Engine: Pwa PW118B
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Part number: 3471001001
- Part serial: 0157
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLAP DISAGREEMENT LIGHT ILLUMINATES AFTER FLAP RETRACTION.  RETURNED FLAP HANDLE TO 15 DEGREES SETTING AND THEN SELECTED FLAPS UP.  AGAIN DISAGREEMENT LIGHT REMAINED ILLUMINATED.  FLAP POSITION INDICATOR DISPLAYS APPROX 2 DEGREES.  REPLACED FLAP ANNUNCIATOR UNIT.  OPS CHECK GOOD.  P/N 347100-1001, S/N ON 0157, OFF 0078.
